MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 07398000160
Medical Device Problem Codes High Test Results (2457); High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
A cardiologist complained of questionable elecsys troponin t gen5 stat assay (tntstat5) results from 2 separate samples from the same patient tested on an unknown analyzer.The specific date of the event is not known and the date provided is only an approximation.The patient had presented to their emergency room with chest pain and a history of non-st-elevation myocardial infarction (nonstemi).The initial tntstat5 result was 1050 ng/l with a data flag.One hour later a new sample was collected with a tntstat5 result of 1040 ng/l with a data flag.The patient was sent to the catheterization laboratory where the patient had cardiac catheterization performed with negative results.The patient's arteries were clear.For both patient samples, the customer ran troponin t gen 4, troponin i, and troponin t at an outside laboratory and all results came back negative.No specific results or further details were provided.The cardiologist confirmed that there is no biotin present, no hemolysis in the sample, and no heterophile antibodies present.A field engineering specialist did not believe the issue was related to the analyzer.Further patient information including additional patient testing results and the patient's current condition has been requested but has yet to be provided.There was no information provided to reasonably suggest that the patient was adversely affected.The investigation was unable to find a definitive root cause.
 
Additional Manufacturer Narrative
As no further information was provided by the customer, the investigation was unable to determine a definitive root cause.
 
Additional Manufacturer Narrative
The testing was performed on a cobas 8000 e 602 module with a serial number of (b)(4).The customer deemed the negative tnt gen 4 result to be correct.A more specific initial tntstat5 result was provided.The initial tntstat5 result was 1059 ng/l with no data flag present.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The provided samples were pooled for investigation.The customer¿s high results were confirmed.An interfering factor, consistent with igm was identified in the sample.This interference is documented in the product labeling.The investigation did not identify a product problem.

Brand Name
ELECSYS TROPONIN T STAT ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7720305
Report Number1823260-2018-02221
Device Sequence Number996394
Product Code MMI
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07398000160
Device Lot Number245204
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer06/21/2018
06/21/2018
06/21/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date07/31/2018
08/23/2018
11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR